MAUDE Adverse Event Report: COVIDIEIN SINGLE LUMEN INSERTION TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

COVIDIEIN SINGLE LUMEN INSERTION TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43309
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the catheter was leaking.There was no patient harm.

Brand Name
SINGLE LUMEN INSERTION TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
COVIDIEIN
edificio b20 calle #2 zona fra
alajuela
CS 
MDR Report Key8878837
Report Number3009211636-2019-00663
Device Sequence Number1949149
Product Code LJS
UDI-Device Identifier10884527004676
UDI-Public10884527004676
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number43309
Device Catalogue Number43309
Device Lot Number1910000144
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/09/2019
Patient Sequence Number1